# SDR 2008UALA00117

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 18,877 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D6656
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN FWD OF DOOR HAS A BROKEN CONNECTOR.  REPLACED CONNECTOR.
